Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 28, 2009, 9:06 PM CDT for 5 counties in Texas. It took effect at Mar 29, 2009, 4:00 AM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 9:06 PM CDT (02:06 UTC)
- In effect from
- Mar 29, 2009, 4:00 AM CDT
- Expired
- Apr 4, 2009, 9:12 AM CDT
- In force
- 6 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 88 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Attoyac Bayou near Chireno (ATBT2). The gauge peaked at 16.07 ft at Mar 29, 2009, 9:00 PM CDT.
- Action stage
- 13.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08038000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KSHV 290206 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 906 PM CDT SAT MAR 28 2009 TXC347-365-401-405-419-300206- /O.NEW.KSHV.FL.W.0013.090329T0900Z-090330T1200Z/ /ATBT2.1.ER.090329T0900Z.090329T1200Z.090329T1800Z.NO/ 906 PM CDT SAT MAR 28 2009 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE ATTOYAC BAYOU NEAR CHIRENO. * FROM LATE TONIGHT TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SATURDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 14.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. $$
9 follow-up statements
000 WGUS84 KSHV 291438 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 938 AM CDT SUN MAR 29 2009 TXC005-073-347-301438- /O.EXT.KSHV.FL.W.0009.000000T0000Z-000000T0000Z/ /LUFT2.1.ER.090403T1200Z.090327T1329Z.000000T0000Z.NO/ 938 AM CDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE ANGELINA RIVER NEAR LUFKIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM SUNDAY THE ESTIMATED STAGE WAS 10.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS AT CREST AND WILL SLOWLY FALL BELOW FLOOD STAGE TOMORROW MORNING. $$ TXC347-365-401-405-419-301437- /O.EXT.KSHV.FL.W.0013.000000T0000Z-090331T1800Z/ /ATBT2.1.ER.090329T0600Z.090330T0000Z.090331T0000Z.NO/ 938 AM CDT SUN MAR 29 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SUNDAY THE STAGE WAS 15.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. $$
000 WGUS84 KSHV 291604 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1104 AM CDT SUN MAR 29 2009 TXC347-365-401-405-419-301604- /O.CON.KSHV.FL.W.0013.000000T0000Z-090331T1800Z/ /ATBT2.1.ER.090329T0600Z.090330T0000Z.090331T0000Z.NO/ 1104 AM CDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM SUNDAY THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. $$
000 WGUS84 KSHV 300140 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 840 PM CDT SUN MAR 29 2009 TXC347-365-401-405-419-310140- /O.CON.KSHV.FL.W.0013.000000T0000Z-090331T1800Z/ /ATBT2.1.ER.090329T0600Z.090330T0030Z.090331T0000Z.NO/ 840 PM CDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM SUNDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING. $$
000 WGUS84 KSHV 301526 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1026 AM CDT MON MAR 30 2009 TXC347-365-401-405-419-311526- /O.EXT.KSHV.FL.W.0013.000000T0000Z-090401T0320Z/ /ATBT2.1.ER.090329T0600Z.090330T0130Z.090331T0920Z.NO/ 1026 AM CDT MON MAR 30 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO TEXAS. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM MONDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...THE BAYOU WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. $$
000 WGUS84 KSHV 311315 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 815 AM CDT TUE MAR 31 2009 TXC347-365-401-405-419-011315- /O.EXT.KSHV.FL.W.0013.000000T0000Z-000000T0000Z/ /ATBT2.1.ER.090329T0600Z.090403T0600Z.000000T0000Z.NO/ 815 AM CDT TUE MAR 31 2009 THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM TUESDAY...THE STAGE WAS 15.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...DUE TO RECENT RAINFALL DURING THIS TUESDAY MORNING...EXPECT A SLIGHT RISE TO NEAR 16.5 FEET TO DEVELOP THROUGH FRIDAY MORNING. $$
000 WGUS84 KSHV 011353 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 853 AM CDT WED APR 01 2009 TXC005-073-347-021353- /O.CON.KSHV.FL.W.0009.000000T0000Z-000000T0000Z/ /LUFT2.1.ER.090403T0000Z.090327T1329Z.000000T0000Z.NO/ 853 AM CDT WED APR 01 2009 THE FLOOD WARNING CONTINUES FOR THE ANGELINA RIVER NEAR LUFKIN. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE ESTIMATED STAGE WAS 9.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE SLOWLY RISING TO NEAR 10.5 FEET BY LATE SUNDAY MORNING AND THEN BEGIN FALLING. $$ TXC347-365-401-405-419-021353- /O.CON.KSHV.FL.W.0013.000000T0000Z-000000T0000Z/ /ATBT2.1.ER.090329T0600Z.090403T0600Z.000000T0000Z.NO/ 853 AM CDT WED APR 01 2009 THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM WEDNESDAY THE STAGE WAS 15.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY EARLY FRIDAY MORNING AND THEN BEGIN FALLING...REMAINING ABOVE FLOOD STAGE THROUGH THE WEEKEND. $$ TXC001-073-225-021353- /O.CON.KSHV.FL.W.0004.000000T0000Z-000000T0000Z/ /NCST2.1.ER.090314T0307Z.090319T0545Z.000000T0000Z.NO/ 853 AM CDT WED APR 01 2009 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM WEDNESDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS EVENING AND THEN BEGIN A SLOW FALL...REMAINING ABOVE FLOOD STAGE THROUGH THE WEEKEND. $$
000 WGUS84 KSHV 021416 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 916 AM CDT THU APR 02 2009 TXC347-365-401-405-419-031416- /O.CON.KSHV.FL.W.0013.000000T0000Z-000000T0000Z/ /ATBT2.1.ER.090329T0600Z.090404T1800Z.000000T0000Z.NO/ 916 AM CDT THU APR 02 2009 THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 845 AM THURSDAY THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...DUE TO RECENT RAINFALL...EXPECT A SLIGHT AND NEW RISE TO NEAR 16.0 FEET DURING SATURDAY. $$
000 WGUS84 KSHV 031409 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 909 AM CDT FRI APR 03 2009 TXC347-365-401-405-419-041409- /O.EXT.KSHV.FL.W.0013.000000T0000Z-090404T1500Z/ /ATBT2.1.ER.090329T0600Z.090402T1500Z.090403T2100Z.NO/ 909 AM CDT FRI APR 03 2009 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ATTOYAC BAYOU NEAR CHIRENO TEXAS. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM FRIDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...EXPECT ATTOYAC BAYOU TO RECEDE BELOW FLOOD STAGE DURING LATE THIS FRIDAY AFTERNOON. $$
000 WGUS84 KSHV 041412 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 912 AM CDT SAT APR 04 2009 TXC347-365-401-405-419-041442- /O.CAN.KSHV.FL.W.0013.000000T0000Z-090404T1500Z/ /ATBT2.1.ER.090329T0600Z.090402T1500Z.090403T2130Z.NO/ 912 AM CDT SAT APR 04 2009 THE FLOOD WARNING IS CANCELLED FOR THE ATTOYAC BAYOU NEAR CHIRENO. * AT 8:30 AM SATURDAY THE STAGE WAS 13.3 FEET. * FELL BELOW FLOOD STAGE AT 4:30 PM FRIDAY. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.8 FEET BY TOMORROW MORNING. THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS FLOOD EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 28, 7:38 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 28, 7:38 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
738 PM CDT SAT MAR 28 2009
.DISCUSSION...
QUICK UPDATE FOR LAKE WORDING...A MID EVENING UPDATE MAY BE FORTH COMING.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 51 36 66 45 74 / 10 0 0 0 10
MLU 55 38 64 39 72 / 10 0 0 0 0
DEQ 42 29 63 37 71 / 30 10 0 0 10
TXK 46 33 64 45 72 / 20 0 0 0 10
ELD 48 34 64 38 72 / 10 0 0 0 0
TYR 50 33 67 50 75 / 10 0 0 0 10
GGG 50 33 66 46 74 / 10 0 0 0 10
LFK 57 33 69 47 75 / 0 0 0 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: ARZ050-051-059.
LA...NONE.
OK...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: OKZ077.
TX...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY FOR THE
FOLLOWING ZONES: TXZ096-108>111-124.
&&
24Hazardous weather outlook, Mar 28, 12:00 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT MAR 28 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-291100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A MIXTURE OF LIGHT RAIN AND SNOW WILL BE POSSIBLE THIS AFTERNOON ACROSS MCCURTAIN COUNTY OKLAHOMA AND ADJACENT SECTIONS OF SOUTHWEST ARKANSAS...MAINLY NORTHWEST OF A FOREMAN TO NASHVILLE LINE. HOWEVER...NO SNOW ACCUMULATIONS ARE EXPECTED...AS SURFACE TEMPERATURES WILL REMAIN WELL ABOVE FREEZING. IN ADDITION...STRONG WESTERLY WINDS OF 15 TO 25 MPH...GUSTING TO NEAR 35 MPH AT TIMES... CAN BE EXPECTED AREAWIDE AS A TIGHT PRESSURE GRADIENT REMAINS IN PLACE BEHIND A STRONG UPPER LEVEL STORM SYSTEM WHICH WILL REMAIN OVER SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS THIS AFTERNOON. HOWEVER...WINDS ARE EXPECTED TO RELAX SOME THIS EVENING. A LIGHT FREEZE WILL BE POSSIBLE TONIGHT ACROSS PORTIONS OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND ADJACENT SECTIONS OF SOUTHWEST ARKANSAS...AS WINDS SUBSIDE AND WRAP AROUND CLOUD COVER DEPARTS THE AREA THIS EVENING. PREPARATIONS SHOULD BE MADE TO PROTECT TENDER VEGETATION THAT WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT AND TUESDAY ACROSS THE FOUR STATE REGION...AHEAD OF THE NEXT COLD FRONT AND ASSOCIATED UPPER LEVEL TROUGH TO PROGRESS SOUTHEAST THROUGH THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY. A MARGINAL SEVERE WEATHER THREAT WILL BE POSSIBLE WITH THIS SYSTEM MONDAY NIGHT AND TUESDAY...WITH THE THREAT DIMINISHING FROM NORTHWEST TO SOUTHEAST TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 15
In the hours before
Special weather statement, Mar 28, 4:18 PM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 418 PM CDT SAT MAR 28 2009 ARZ060-061-070>073-TXZ097-112-125-126-136>138-149>153-165>167- 290900- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-BOWIE-CASS- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...HOPE...PRESCOTT...TEXARKANA... LEWISVILLE...MAGNOLIA...EL DORADO...ATLANTA...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 418 PM CDT SAT MAR 28 2009 ...AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT ACROSS ALL OF EAST TEXAS AND SOUTHWEST ARKANSAS... A POWERFUL UPPER LEVEL STORM SYSTEM WILL BE DEPARTING THE REGION THIS EVENING...WITH THE WRAP AROUND CLOUDINESS EXITING THE AREA FROM WEST TO EAST TONIGHT. MEANWHILE...GUSTY WEST WINDS WILL ALSO BEGIN TO RELAX TONIGHT WITH THE DEPARTURE OF THIS STORM SYSTEM...AND AS SURFACE HIGH PRESSURE BEGINS TO BUILD SOUTHEAST INTO CENTRAL TEXAS. ONCE THE CLOUDS EXIT THE AREA AND WINDS SUBSIDE...TEMPERATURES WILL QUICKLY FALL INTO THE LOWER AND MID 30S ACROSS MUCH OF EAST TEXAS AND SOUTHWEST ARKANSAS...RESULTING IN AREAS OF FROST DEVELOPING LATE. ALTHOUGH WIDESPREAD FREEZING TEMPERATURES ARE NOT EXPECTED LATE TONIGHT...SOME OF THE MORE PROTECTED LOCATIONS COULD STILL EXPERIENCE A BRIEF FREEZE SUNDAY MORNING. THUS...RESIDENTS SHOULD TAKE EXTRA PRECAUTIONS TO PROTECT TENDER VEGETATION THAT WILL BE SUSCEPTIBLE TO THESE COLD TEMPERATURES. 15
Local storm report, Mar 28, 9:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
902 PM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 5 W WEST MONROE 32.51N 92.23W
03/27/2009 OUACHITA LA NWS EMPLOYEE
SEVERAL PINE TREES WHERE SNAPPED ALONG INTERSTATE 20
ABOUT 2 MILES WEST OF WELL RD.
&&
18The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:28 PM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 28 hr |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.